# SDR USAA2011051791877

- Difficulty date: May 2, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN FUSELAGE SKIN AT L1 LOWER DOOR SKIN HINGE CUTOUT AT BS 303.93 BETWEEN WL 238 TO WL 234.  REPAIRED FUSELAGE SKIN AT L1 LOWER DOOR SKIN HINGE CUTOUT AT BS 303.93 BETWEEN WL 238 TO WL 234 IAW EA 102888.
